# SDR UALA2011101105493

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 42,087 hours, 17,249 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT WILL NOT STOW, NO MOVEMENT.
